# SDR SWIA202265106

- Difficulty date: January 25, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N886AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7531
- Aircraft time: 40,492 hours, 39,999 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL DD4  IS CORRODED BETWEEN FS338 AND FS347     (C-CHECK RO 3/14/2022)    REMOVED AND REPLACED PAX DOOR INTERCOSTAL DD4 LOCATED BETWEEN FS338 AND FS347 IAW CRJ200 SRM 51-42-06 & DWG 601R31702 REV -N. PRESSURE LEAK CHECK GOOD REF CRJ200 AMM 21-32-00-863-801. SKYWEST TASKCARD 51-900-1003-SKY COMPLETED. SEE CONTINUE CARD FOR MORE DETAILS.
